MathSciNet Relay Station
MathSciNet bibliographic data
MR2998828 14F05 (14D20)
Arcara, Daniele; Bertram, Aaron Bridgeland-stable moduli spaces for $K$-trivial surfaces. With an appendix by Max Lieblich. J. Eur. Math. Soc. (JEMS) 15 (2013), no. 1, 1–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement